# SDR DALA12000203136

- Difficulty date: May 20, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 28,122 hours, 14,526 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 21ABC EMERGENCY LIGHT INOPERATIVE.  REMOVED WIRE HARNESS FOR TORN WIRE AT SEAT 21ABC.  INSTALLED NEW HARNESS AND SECURED.  OPS CHECKED GOOD.
